# SDR DXTA2018060761049

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 14,583 hours, 8,803 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RETRACTED THE GEAR. ALL GEAR CAME UP, BUT THE NOSE GEAR STARTED CYCLING UP AND DOWN. THE NOSE GEAR INDICATIONS CYCLED FROM RED TO GREEN. PUT THE GEAR HANDLE BACK DOWN. ALL GEAR INDICATIONS STAYED GREEN,  THE LANDING GEAR LOCK WAS CYCLING ON AND OFF.  REMOVED AND REPLACED THE LANDING GEAR LOGIC MODULE IAW MM 24-53-00.  REMOVED AND REPLACED THE RIGHT MAIN GEAR LANDING GEAR SQUAT SWITCH IAW MM 32-60-00,  REMOVED AND REPLACED THE NOSE LANDING GEAR ACTUATOR DOWNLOCK SWITCH IAW MM 32-30-03,  LANDING GEAR OPS CHECKED GOOD.
